# SDR CA030124003

- Difficulty date: January 23, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Beech B300B350C
- Aircraft time: 725 hours
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 101384025
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE LEVELING AS FL 270, TEMP -44, IFR A LOUD BANG WAS HEARD AND THE CO-PILOTS WINDSHIELD SHATTERED.  SOME SMALL PIECES OF GLASS WERE ON THE CO-PILOTS SHIRT AND PANTS. CRACKED WINDSHIELD CHECK LIST WAS COMPLETED AND DECENT TO 4000 FT.  WAS MADE AND AND EMERGENCY DECLARED. NO OTHER DAMAGE.
